Alert archive / Texas / High Wind Warnings in 2007
High Wind Warning 4, NWS El Paso, TX
NWS El Paso, TX issued this high wind warning at Dec 27, 2007, 4:54 AM CST. It took effect at Dec 27, 2007, 10:00 AM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2007, 4:54 AM CST (10:54 UTC)
- In effect from
- Dec 27, 2007, 10:00 AM CST
- Expired
- Dec 27, 2007, 10:00 PM CST
- In force
- 12 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 271054 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 354 AM MST THU DEC 27 2007 ...STRONG WINDS WILL RETURN THURSDAY... .AN APPROACHING UPPER LEVEL STORM WILL MOVE ACROSS SOUTHERN NEW MEXICO ON THURSDAY. THIS SYSTEM WILL HELP GENERATE VERY STRONG SURFACE WINDS. WINDS WILL START IN THE LATE MORNING AND WILL CONTINUE INTO THE EARLY EVENING HOURS. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WILL BE POSSIBLE THURSDAY AFTERNOON. WIND GUSTS TO NEAR 50 WILL ALSO BE POSSIBLE. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES ALONG AREA HIGHWAYS...ESPECIALLY IN DUST PRONE AREAS ALONG INTERSTATE 10 BETWEEN EL PASO AND LORDSBURG. WINDS SHOULD BEGIN TO DIMINISH BY THE EARLY EVENING. TXZ055-056-280400- /O.UPG.KEPZ.WI.Y.0015.071227T1600Z-071228T0400Z/ /O.NEW.KEPZ.HW.W.0004.071227T1600Z-071228T0400Z/ EL PASO-HUDSPETH- INCLUDING THE CITIES OF...EL PASO...SIERRA BLANCA...DELL CITY 354 AM MST THU DEC 27 2007 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS WILL BEGIN TO INCREASE LATE THURSDAY MORNING AND WILL TOP OUT DURING THE AFTERNOON HOURS...BEFORE BEGINNING TO DIMINISH IN THE EARLY EVENING. SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE. WINDS COULD BE EVEN STRONGER ALONG EASTERN SLOPES OF AREA MOUNTAINS. IN ADDITION BLOWING DUST IN DUST PRONE AREAS MAY REDUCE VISIBILITIES AND MAKE DRIVING HAZARDOUS. HOME OWNERS SHOULD EXTRA TAKE PRECAUTIONS THAT SMALL ITEMS AND CHRISTMAS DECORATIONS ARE PROPERLY ANCHORED OR BROUGHT INSIDE TO PREVENT THE ITEMS FROM BEING DAMAGED OR BLOWN AWAY. ALSO WITH TEMPERATURES RUNNING IN THE LOW TO MID 40S FOR MUCH OF THE DAY WIND CHILLS...THOUGH NOT DANGEROUS...WILL MAKE THE DAY FEEL MUCH COLDER. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NMZ022>025-030>032-280400- /O.CON.KEPZ.WI.Y.0015.071227T1600Z-071228T0400Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES 354 AM MST THU DEC 27 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MST THIS EVENING... WINDS WILL BEGIN TO INCREASE THIS MORNING AND WILL TOP OUT DURING THE AFTERNOON HOURS...BEFORE BEGINNING TO DIMINISH IN THE EARLY EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL BE POSSIBLE. WINDS COULD BE EVEN STRONGER ALONG EASTERN SLOPES OF AREA MOUNTAINS. IN ADDITION BLOWING DUST IN DUST PRONE AREAS MAY REDUCE VISIBILITIES AND MAKE DRIVING HAZARDOUS. HOME OWNERS SHOULD TAKE EXTRA PRECAUTIONS THAT SMALL ITEMS AND CHRISTMAS DECORATIONS ARE PROPERLY ANCHORED OR BROUGHT INSIDE TO PREVENT THE ITEMS FROM BEING DAMAGED OR BLOWN AWAY. ALSO WITH TEMPERATURES RUNNING IN THE 20S IN THE MOUNTAINS AND IN THE LOW 40S IN THE LOWLANDS WIND CHILLS...THOUGH NOT DANGEROUS...WILL MAKE THE DAY FEEL MUCH COLDER. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Dec 26, 4:14 PM CST, 12 hours 40 minutes earlier.
Area forecast discussion, Dec 26, 4:14 PM CST, 12 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
314 PM MST WED DEC 26 2007
.SYNOPSIS...
ANOTHER UPPER LEVEL STORM SYSTEM WILL APPROACH THE BORDERLAND ON
THURSDAY...WHICH WILL GREATLY INCREASE OUR WINDS. A WIND ADVISORY
IS IN EFFECT FOR MUCH OF THURSDAY. WELL SEE BELOW NORMAL
TEMPERATURES FOR FRIDAY AND SATURDAY. FOR THE FIRST PART OF NEXT
WEEK WE WILL SEE PLENTY OF SUN WITH NEAR NORMAL TEMPERATURES.
&&
.DISCUSSION...
OUR MINI WINDY SEASON WILL CONTINUE THURSDAY WITH OUR THIRD IN
LESS THAN A WEEK SERIES OF WIND SYSTEMS. THURSDAYS UPPER LEVEL
SYSTEM LOOKS DRY BUT VIGOROUS. I HAVE KEPT SOME SLIGHT CHANCE
POPS IN THE FORECAST FOR AREA MOUNTAINS...BUT THE REST OF US WILL
STAY MOSTLY SUNNY. THE BIG NEWS WILL BE THE WIND. RIGHT NOW WE
ARE LOOKING AT A HIGH END WIND ADVISORY EVENT. SOME OF THE MODELS
ARE INDICATING WE MAY EVEN HIT HIGH WIND WARNING CRITERIA
ESPECIALLY IN EL PASO AND HUDSPETH COUNTIES TOMORROW AFTERNOON.
ILL LET THE MIDNIGHT FORECASTER (ME) WORRY ABOUT UPGRADING THE
ADVISORY OR NOT. AFTER THE LOW SLIDES ON BY WE WILL SETTLE INTO A
QUIETER WEATHER PATTERN. THE SHORT WAVE ON THURSDAY IN ADDITION
TO THE WINDS WILL ALSO BRING ANOTHER REINFORCING SHOT OF COLD AIR
INTO THE AREA...SO OUR HIGHS ON FRIDAY AND SATURDAY WILL CONTINUE
TO RUN A FEW DEGREES BELOW NORMAL. A RIDGE WILL BEGIN TO BUILD
ACROSS THE SOUTHWEST FOR THE FIRST PART OF NEXT WEEK. SO OUR
SUNNY WEATHER WILL CONTINUE WITH OUR TEMPERATURES RUNNING AT OR
EVEN A LITTLE ABOVE NORMAL.
&&
.AVIATION...
GENERALLY VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS. A STRONG
UPPER LEVEL DISTURBANCE WILL MOVE INTO THE AREA TOMORROW DURING
THE DAY. SURFACE WINDS WILL GREATLY INCREASE TO 23 TO 33 KTS IN
THE AFTERNOON. EXPECT STRONG TURBULENCE NEAR AREA MOUNTAINS...AND
BLOWING DUST WILL REDUCE SURFACE VISIBILITIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 26 50 26 47 26 / 0 0 0 0 0
SIERRA BLANCA TX 23 47 23 44 23 / 0 0 0 0 0
LAS CRUCES 25 49 26 47 25 / 0 0 0 0 0
ALAMOGORDO 21 45 22 43 21 / 0 0 0 0 0
CLOUDCROFT 13 31 14 32 13 / 0 10 0 0 0
TRUTH OR CONSEQUENCES 22 46 23 45 22 / 0 0 0 0 0
SILVER CITY 15 40 15 39 15 / 0 0 0 0 0
DEMING 21 48 21 45 21 / 0 0 0 0 0
LORDSBURG 22 50 22 47 22 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM 9 AM TO 9 PM MST THURSDAY FOR NMZ022>025-
030>032.
TX...WIND ADVISORY FROM 9 AM TO 9 PM MST THURSDAY FOR TXZ055-056.
&&
15/15Hazardous weather outlook, Dec 26, 7:03 AM CST, 21 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 603 AM MST WED DEC 26 2007 NMZ022>025-030>032-TXZ055-056-271430- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 603 AM MST WED DEC 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADVISORY STRENGTH WINDS LIKELY THURSDAY MIDDAY THROUGH EARLY EVENING WITH POSSIBLE WARNING STRENGTH GUSTS ALONG EASTERN SLOPES. SPOTTY BLOWING DUST MAY LOWER VISIBILITIES TO BELOW A MILE IN A COUPLE OF FAVORED LOCATIONS ALTHOUGH WIDESPREAD LOW VISIBILITIES ARE NOT EXPECTED. A FEW SNOW SHOWERS ARE POSSIBLE THURSDAY OVER THE GILA REGION AND SOUTHERN SACRAMENTO MOUNTAINS...BUT WITH LITTLE ACCUMULATION EXPECTED. A FEW MORE SNOW SHOWERS ARE POSSIBLE SATURDAY OVER THE SAME AREAS... AGAIN WITH LITTLE OR NO ACCUMULATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER TO THE WEATHER OFFICE OR LOCAL LAW ENFORCEMENT. MACBLAIN
Nearby
High Wind Warnings in Texas, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.